Pure and Applied Mathematics Quarterly

Volume 15 (2019)

Number 3

Special Issue: In Honor of Robert Bartnik (Part 2 of 2)

Guest Editors: Piotr T. Chruściel, Greg Galloway, Jim Isenberg, Pengzi Miao, Mu-Tao Wang, and Shing-Tung Yau


A perturbative approach to the construction of initial data on compact manifolds

Juan A. Valiente Kroon and Jarrod L. Williams

pp. 785-826

A short note on the Bartnik mass

Justin Corvino

pp. 827-838

Null geodesic incompleteness of spacetimes with no CMC Cauchy surfaces

Madeleine Burkhart, Martin Lesourd, and Daniel Pollack

pp. 839-849

Quasi-local mass at null infinity in Bondi–Sachs coordinates

Po-Ning Chen, Mu-Tao Wang, Ye-Kai Wang, and Shing-Tung Yau

pp. 875-895

On the evolution of the spacetime Bartnik mass

Stephen McCormick and Pengzi Miao

pp. 897-920

Could the universe have an exotic topology?

Vincent Moncrief and Puskar Mondal

pp. 921-966